# SDR ABXA2021413025

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 90,777 hours, 30,638 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6224717004
- Part serial: 2632
- Condition: Malfunctioned
- Location: Mode
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ALITUDE SELECTOR ON MCP WON'T CHANGE CORRECTLY. AICRAFT RETURNED TO BLOCK AND WAS GROUNDED BY MAINTENANCE. REMOVED AND REPLACED MODE CONTROL PANEL IAW AMM 22-11-02 ACC'D MCDP TESTS 04, 30 AND 40. NO FAULTS-PART EFFECTIVITY VERIFIED. A/C RELEASED CAT 111B OPERATIONAL
